Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 25, NWS Mobile, AL

September 5, 2011

NWS Mobile, AL issued this small craft advisory at Sep 5, 2011, 4:38 AM CDT. It took effect at Sep 5, 2011, 7:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2011, 4:38 AM CDT (09:38 UTC)
In effect from
Sep 5, 2011, 7:00 PM CDT
Expired
Sep 6, 2011, 10:00 AM CDT
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WHUS74 KMOB 050938
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
438 AM CDT MON SEP 5 2011

...A GALE WARNING IS IN EFFECT THROUGH 7 PM MONDAY FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.THE REMNANTS OF TROPICAL STORM LEE WILL MOVE ACROSS INLAND AREAS
OF LOUISIANA...SOUTHERN MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH
THIS EVENING. A STRONG SOUTHERLY WIND FLOW AND HIGH SEAS WILL CONTINUE
OVER THE MARINE AREA THROUGH THIS AFTERNOON. WINDS WILL BECOME WEST
THEN NORTHWEST AND GRADUALLY DECREASE TONIGHT THROUGH TUESDAY AS
THE STORM SYSTEM CONTINUES TO MOVE OFF TO THE EAST NORTHEAST.

GMZ630-650-655-670-675-051745-
/O.CON.KMOB.GL.W.0003.000000T0000Z-110906T0000Z/
/O.NEW.KMOB.SC.Y.0025.110906T0000Z-110906T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
438 AM CDT MON SEP 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT
TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHERLY WINDS OF AROUND 30 KNOTS WITH FREQUENT GUSTS TO 40
  KNOTS TODAY...DECREASING OVERNIGHT TO AROUND 20 KNOTS BY SUNRISE TUESDAY.

* SEAS: SEAS UP TO 15 FEET OVER THE ADJACENT GULF WATERS OUT TO 60 NM
  CAN BE EXPECTED TODAY...THEN BEGIN TO SETTLE TONIGHT TO AROUND 6
  FEET BY SUNRISE TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
371 
WHUS74 KMOB 051645
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1145 AM CDT MON SEP 5 2011

...A GALE WARNING IS IN EFFECT THROUGH 7 PM THIS EVENING FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.THE REMNANTS OF TROPICAL STORM LEE WILL MOVE ACROSS SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA THROUGH THIS EVENING. A STRONG
SOUTHERLY WIND FLOW AND HIGH SEAS WILL CONTINUE OVER THE MARINE AREA
THROUGH THE EARLY EVENING HOURS. WINDS WILL BECOME WEST THEN
NORTHWEST AND GRADUALLY DECREASE TONIGHT THROUGH TUESDAY AS THE STORM
SYSTEM CONTINUES TO MOVE OFF TO THE EAST NORTHEAST.

GMZ630-650-655-670-675-060000-
/O.CON.KMOB.GL.W.0003.000000T0000Z-110906T0000Z/
/O.CON.KMOB.SC.Y.0025.110906T0000Z-110906T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1145 AM CDT MON SEP 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A
SMALL CRAFT ADVISORY WILL THEN BE IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM CDT TUESDAY.

* WINDS: SOUTHERLY WINDS OF AROUND 30 KNOTS WITH FREQUENT GUSTS TO 40
  KNOTS THIS AFTERNOON...BECOMING NORTHWEST LATE AFTERNOON AND
  EVENING...AND THEN DECREASING TO AROUND 20 KNOTS AFTER MIDNIGHT.

* SEAS: SEAS UP TO 15 FEET OVER THE ADJACENT GULF WATERS OUT TO 60 NM
  CAN BE EXPECTED THROUGH EARLY EVENING...THEN BEGIN TO SETTLE TO 5
  TO 8 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
915 
WHUS74 KMOB 052143
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
443 PM CDT MON SEP 5 2011

...A GALE WARNING IS IN EFFECT THROUGH 7 PM THIS EVENING FOR THE
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.THE REMNANTS OF TROPICAL STORM LEE WILL MOVE ACROSS SOUTHERN
ALABAMA AND INTO WESTERN GEORGIA THROUGH TONIGHT. A COLD FRONT
TRAILING THE SYSTEM WILL MOVE OVER THE COASTAL WATERS THROUGH THE
EVENING HOURS...WITH WINDS SHIFTING TO THE NORTHWEST AND THEN
GRADUALLY DECREASING BY LATE TONIGHT.

GMZ630-650-655-670-675-060545-
/O.CON.KMOB.GL.W.0003.000000T0000Z-110906T0000Z/
/O.CON.KMOB.SC.Y.0025.110906T0000Z-110906T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
443 PM CDT MON SEP 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. 

* WINDS: STRONG WEST TO SOUTHWEST WINDS OF 25 TO 35 KNOTS WITH GUSTS
  TO 45 KNOTS EARLY WILL BECOME NORTHWEST 20 TO 30 KNOTS BY LATE
  TONIGHT.

* SEAS: SEAS AS HIGH AS 15 FEET OVER THE ADJACENT GULF WATERS OUT TO
  60 NM...WILL BEGIN TO SETTLE TO 7 TO 11 FEET BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
312 
WHUS74 KMOB 060021
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
721 PM CDT MON SEP 5 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM CDT TUESDAY FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.THE REMNANTS OF TROPICAL STORM LEE WILL CONTINUE TO MOVE OFF TO THE
NORTHEAST OVERNIGHT FOLLOWED BY A TRAILING COLD FRONT MOVING
SOUTHEAST OVER THE MARINE AREA BY EARLY THIS EVENING. A STRONG
NORTHWESTERLY FLOW WILL FOLLOW IN THE WAKE OF THE COLD FRONT THROUGH
TUESDAY MORNING...THEN GRADUALLY DECREASE THROUGH TUESDAY AFTERNOON.
NORTHERLY WINDS AND SEAS WILL REBUILD OVERNIGHT TUESDAY NIGHT MOSTLY
FROM COLD AIR DRAINAGE DURING THE OVERNIGHT HOURS.

GMZ630-650-655-670-675-061200-
/O.EXP.KMOB.GL.W.0003.000000T0000Z-110906T0000Z/
/O.CON.KMOB.SC.Y.0025.000000T0000Z-110906T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
721 PM CDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
TUESDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KNOTS.

* SEAS: SEAS DECREASING TO 7 TO 11 FEET OVERNIGHT. BAY AND INLAND
  WATERS ROUGH.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
005 
WHUS74 KMOB 061222
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
722 AM CDT TUE SEP 6 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TODAY FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM
INCLUDING ALL INLAND BAYS AND SOUNDS...

.THE REMNANT LOW OF TROPICAL DEPRESSION LEE HAS MOVED INTO 
NORTHWEST GEORGIA THIS MORNING...AND WILL CONTINUE TO LIFT AWAY FROM 
THE MARINE AREA TODAY AND TONIGHT. A STRONG NORTHWESTERLY FLOW IN 
THE WAKE OF LEE WILL CONTINUE THROUGH MID MORNING TODAY THEN 
GRADUALLY DECREASE THROUGH THE AFTERNOON HOURS WITH GRADUALLY 
SUBSIDING SEAS.

GMZ630-650-655-670-675-061500-
/O.CON.KMOB.SC.Y.0025.000000T0000Z-110906T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
722 AM CDT TUE SEP 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTHWEST WINDS 20 KNOTS.

* SEAS: SEAS 6 TO 8 FEET OFFSHORE...DECREASING TO 4 TO 6 FEET BY THIS
  AFTERNOON. BAY AND INLAND WATERS ROUGH THIS MORNING BECOMING CHOPPY
  TO ROUGH BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 4:29 AM CDT, 9 minutes earlier.

Area forecast discussion, Sep 5, 4:29 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
429 AM CDT MON SEP 5 2011

...RISK OF TORNADOES TO CONTINUE TODAY...

...FLASH FLOODING POSSIBLE...

.SHORT TERM...(TODAY AND TONIGHT)THE REMNANTS OF LEE ARE EXPECTED TO
MEANDER EASTWARD A BIT THIS MORNING BEFORE HEADING NORTHEAST OVER SE
MS AND AL. GUIDANCE IS ADVERTISING STRONG WINDS ABOVE THE SURFACE
TODAY...ESPECIALLY CLOSER TO THE COAST....HIGH WIND WARNING OVER THE
COASTAL COUNTIES...WIND ADVISORY INLAND. STILL EXPECTING BANDS OF
RAIN WITH SOME THUNDERSTORMS MIXED IN TO CONTINUE TO STREAM
ONSHORE...BUT NOT ENOUGH TO WARRANT WIDESPREAD WORDING...SO HAVE
TRIED TO WORD A MORE PERIODIC FORMAT.

EXTRATROPICAL LEE IS EXPECTED TO MOVE OFF NORTHEAST TONIGHT...WITH
THE RAIN QUICKLY ON THE DECREASE AS A DRY SLOT WORKS ITS WAY OVER
THE EASTERN SECTIONS OF THE FA.

THE WET MICROBURST RISK IS HIGH ALONG THE COAST. /16

TUESDAY THROUGH WEDNESDAY NIGHT...BY 7 AM TUESDAY THE REMAINS OF LEE
SHOULD BE NORTH OF THE AREA...SOMEWHERE IN NORTHERN ALABAMA. WILL
LIKELY STILL BE SOME WRAP AROUND MOISTURE AND LIGHT SHOWERS
ASSOCIATED WITH THE UPPER TROUGH ALSO OVER THE AREA. SHOWERS MAY
LINGER INTO THE EARLY EVENING IN THE CAMDEN...GREENVILLE EVENING BUT
REMAINDER OF AREA SHOULD BE DONE WITH THE RAIN FOR A WHILE. HIGH
TEMPERATURES TUESDAY IN THE LOWER 80S...A RESULT OF CLOUDS AND LIGHT
RAIN IN THE AREA AND A COLD FRONT ASSOCIATED WITH THE LOW THAT WILL
BE EAST OF THE AREA TUESDAY. WENT ABOVE GUIDANCE A LITTLE ON TUESDAY
NIGHT SINCE WE SHOULD HAVE SOME MIXING IN THE BOUNDARY LAYER THAT
WILL HELP HOLD THE TEMPERATURES UP A BIT AS WELL AS THE MOIST SOILS.
WEDNESDAY A SUNNY DAY WITH HIGHS IN THE LOWER 80S AGAIN. /11

.LONG TERM...(THURSDAY THROUGH SUNDAY)WENT SLIGHTLY ABOVE GUIDANCE
FOR LOWS ON WEDNESDAY NIGHT BUT STILL IN THE LOWER 60S MAYBE A FEW
UPPER 50S TO THE NORTH. STARTING TO WARM THURSDAY INTO THE WEEKEND
BUT HIGHS MAINLY IN THE MIDDLE 80S. LOWS GENERALLY IN THE LOWER 60S.
DID PUT LOW POPS IN SATURDAY NIGHT AND SUNDAY...BASED MAINLY ON THE
GFS SHOWING A SURFACE LOW MOVING OVER THE NORTHERN GULF...SOUTHEAST
OF THE FORECAST AREA. EURO HAS A VERY WEAK LOW THAT AREA. /11

&&

.AVIATION...MVFR CIGS/VISBYS WITH TEMPO DIPS INTO IFR LEVELS WILL
CONTINUE THROUGH THE DAY...THEN EASE TONIGHT AS THE REMNANTS OF LEE
MOVE EAST TOWARDS THE AREA TODAY...THEN TAKE A NORTHEAST TURN. AM
EXPECTING STRONG LOW LEVEL WINDS TO CONTINUE TODAY...ESPECIALLY OVER
COASTAL ZONES AND OFFSHORE. THESE WILL EASE TONIGHT AS LEE MOVES OFF
AND WEAKENS.

/16

&&

.MARINE...AS THE REMNANTS OF LEE CONTINUE TO MEANDER EAST...THEN
NORTHEAST TODAY THROUGH TONIGHT...GUIDANCE IS ADVERTISING A
CONTINUING OF STRONG TO VERY STRONG ONSHORE FLOW...ENOUGH FOR GALES
BY GUST. HAVE CONTINUED GALE WARNING AS A RESULT TODAY. AM EXPECTING
WINDS TO SETTLE A BIT AS THE TRAILING FRONT MOVES SOUTHEAST OF THE
COASTAL WATERS TONIGHT AND LEE CONTINUES TO WEAKEN. SMALL CRAFT
LEVEL OFFSHORE FLOW WILL FOLLOW...LASTING INTO TUESDAY. OFFSHORE
FLOW IS EXPECTED TO LAST THROUGH THE REST OF THE WEEK INTO THE
WEEKEND. NIGHT TIME ISENTROPIC UPGLIDE RISE IN THE WINDS TUESDAY AND
WEDNESDAY NIGHTS ARE EXPECTED......THEN SETTLING AS THE GRADIENT
WEAKENS OVER THE COASTAL WATERS.

/16

&&

.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS MOVING RAPIDLY
NORTH ACROSS THE AREA TODAY. CURRENTLY BREEZY NEAR THE COAST...
BECOMING STRONGER AFTER SUNRISE WITH THE STRONGER WINDS AND
SPREADING NORTH THIS MORNING. WILL LIKELY NOT BE TILL WEDNESDAY
UNTIL WE SEE A SUNNY DRY DAY. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      82  66  81  62 /  80  40  20  05
PENSACOLA   83  69  83  67 /  80  60  20  05
DESTIN      84  73  83  67 /  80  60  20  05
EVERGREEN   83  66  79  61 /  80  60  40  05
WAYNESBORO  80  59  79  56 /  90  50  30  05
CAMDEN      82  63  78  59 /  90  70  50  20
CRESTVIEW   83  69  83  63 /  80  60  30  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

     COASTAL FLOOD ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
     UPPER MOBILE.

     HIGH SURF ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...AND LOWER MOBILE.

     HIGH WIND WARNING FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.

     WIND ADVISORY FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
     MOBILE...WASHINGTON...AND WILCOX.

FL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     WIND ADVISORY FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
     ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
     ROSA.

     COASTAL FLOOD ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
     SANTA ROSA.

     HIGH SURF ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL SANTA
     ROSA.

     HIGH WIND WARNING FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
     COASTAL SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

     WIND ADVISORY FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.

     GM...GALE WARNING UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTALWATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MOBILE
     BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...AND
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 10 AM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Sep 4, 10:32 PM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1032 PM CDT SUN SEP 4 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1032 PM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT THROUGH MONDAY

TROPICAL DEPRESSION LEE WILL TRANSITION TO A STRENGTHENING NON
TROPICAL LOW ON MONDAY...ACCELERATING EAST NORTHEAST INTO THE
REGION. WHILE THE TROPICAL STORM WARNINGS HAVE BEEN DISCONTINUED...
SIGNIFICANT IMPACTS FROM THIS STORM SYSTEM WILL STILL BE FELT. SOME
OF THE THREATS INCLUDE STRONG GUSTY WINDS...MINOR COASTAL
FLOODING...DANGEROUS SURF... LOCALIZED FLASH FLOODING...AND GALE
FORCE WINDS OVER THE MARINE AREA. PLEASE REFER TO THE APPROPRIATE
ADVISORIES AND WARNINGS FOR FURTHER DETAILED INFORMATION.

ONE OF THE MAIN CONCERNS THROUGH MONDAY WILL BE THE THREAT FOR
ISOLATED TORNADOES. THE THREAT IS EXPECTED TO INCREASE DURING THE DAY
MONDAY AS THE SURFACE LOW MOVES INTO THE REGION. A TORNADO WATCH IS
CURRENTLY IN EFFECT UNTIL 7 AM.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

A COLD FRONT WILL MOVE ACROSS THE AREA MONDAY NIGHT...BRINGING MUCH
DRIER AND COOLER AIR INTO THE REGION. A STRONG OFFSHORE FLOW CAN BE
EXPECTED OVER THE MARINE AREA ALONG WITH A CONTINUATION OF HIGH
SEAS THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF SKYWARN STORM SPOTTERS IS REQUESTED IN SUPPORT OF
SEVERE WEATHER OPERATIONS.

In the hours before

Special weather statement, Sep 5, 3:56 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
356 AM CDT MON SEP 5 2011

MSZ067-075-076-078-079-051000-
WAYNE MS-STONE MS-PERRY MS-GREENE MS-GEORGE MS-
356 AM CDT MON SEP 5 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...EASTERN
STONE...PERRY...GREENE AND GEORGE COUNTIES IN SOUTHEAST
MISSISSIPPI...THROUGH 500 AM CDT...

AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
SOUTHEAST OF PETAL TO 16 MILES EAST OF WIGGINS...AND MOVING
NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAYNESBORO...         STATE LINE...         CLARA...
  BUCKATUNNA...         MCLAIN...             LEAKESVILLE...
  RICHTON...            NEW AUGUSTA...        BEAUMONT...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:16 PM CDTSpecial Marine WarningMOB59 min
Sep 4, 9:58 PM CDTHigh Wind WarningMOB21 hr
Sep 4, 9:58 PM CDTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more24 hr
Sep 4, 10:24 PM CDTCoastal Flood AdvisoryMOB15 hr
Sep 4, 10:24 PM CDTRip Current StatementMOB21 hr
Sep 4, 10:24 PM CDTHigh Surf AdvisoryMOB21 hr
Sep 4, 10:26 PM CDTGale WarningMOB21 hr
Sep 5, 1:10 AM CDTSpecial Marine WarningMOB50 min
Sep 5, 1:44 AM CDTTornado WarningMOBChoctaw, Washington50 min
Sep 5, 2:18 AM CDTTornado WarningMOBWashington16 min
Sep 5, 2:24 AM CDTRiver Flood WarningMOBBaldwin15 hr
Sep 5, 3:08 AM CDTSpecial Marine WarningMOB112 min
Sep 5, 3:36 AM CDTTornado WarningMOBClarke, Mobile, Washington39 min
Sep 5, 3:56 AM CDTSpecial Marine WarningMOB2 hr
Sep 5, 4:55 AM CDTSpecial Marine WarningMOB65 min
Sep 5, 5:24 AM CDTTornado WarningMOBWashington51 min
Sep 5, 5:51 AM CDTSpecial Marine WarningMOB114 min
Sep 5, 6:15 AM CDTTornado WarningMOBChoctaw, Clarke, Washington19 min
Sep 5, 6:40 AM CDTSevere Thunderstorm WarningMOBMobile50 min
Sep 5, 6:44 AM CDTSpecial Marine WarningMOB91 min
Sep 5, 7:37 AM CDTSevere Thunderstorm WarningMOBMobile38 min
Sep 5, 7:42 AM CDTSpecial Marine WarningMOB2 hr
Sep 5, 7:52 AM CDTSpecial Marine WarningMOB83 min
Sep 5, 8:07 AM CDTSpecial Marine WarningMOB38 min
Sep 5, 8:10 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington50 min
Sep 5, 8:40 AM CDTSevere Thunderstorm WarningMOBCovington65 min
Sep 5, 8:45 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington45 min
Sep 5, 9:19 AM CDTSpecial Marine WarningMOB41 min
Sep 5, 9:41 AM CDTSpecial Marine WarningMOB2 hr
Sep 5, 9:56 AM CDTTornado WarningMOBEscambia34 min
Sep 5, 9:59 AM CDTSpecial Marine WarningMOB2 hr
Sep 5, 9:59 AM CDTTornado WarningMOBCovington61 min
Sep 5, 10:11 AM CDTTornado WarningMOBMonroe26 min
Sep 5, 10:23 AM CDTRiver Flood WarningMOBMobile14 hr
Sep 5, 10:35 AM CDTTornado WarningMOBEscambia40 min
Sep 5, 10:52 AM CDTTornado WarningMOBConecuh, Escambia, Monroe38 min
Sep 5, 10:58 AM CDTTornado WarningMOBCovington62 min
Sep 5, 11:24 AM CDTTornado WarningMOBMonroe, Wilcox36 min
Sep 5, 11:43 AM CDTSpecial Marine WarningMOB107 min
Sep 5, 12:31 PM CDTTornado WarningMOBCovington26 min
Sep 5, 12:54 PM CDTCoastal Flood WarningMOB6 hr
Sep 4, 9:12 PM CDTTornado WarningMOBEscambia, Santa Rosa63 min
Sep 4, 11:53 PM CDTTornado WarningMOBSanta Rosa67 min
Sep 5, 1:07 AM CDTTornado WarningMOBEscambia, Santa Rosa53 min
Sep 5, 5:11 AM CDTTornado WarningMOBOkaloosa64 min
Sep 5, 7:23 AM CDTAreal Flood WarningMOBEscambia, Okaloosa, Santa Rosa12 hr
Sep 5, 9:16 AM CDTTornado WarningMOBOkaloosa44 min
Sep 5, 10:39 AM CDTFlash Flood WarningMOBOkaloosa111 min
Sep 5, 1:14 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa39 min
Sep 4, 7:05 PM CDTTornado WarningMOBPerry, Stone28 min
Sep 4, 8:15 PM CDTTornado WarningMOBPerry45 min
Sep 4, 8:28 PM CDTTornado WarningMOBWayne62 min
Sep 5, 4:40 AM CDTTornado WarningMOBGeorge, Greene50 min

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.